Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 401 - 450 out of 5085
First Page
Previous Page
Page
6
Page
7
Page
8
Page
9
Page
10
Page
11
Page
12
Next Page
Last Page
2023
Rainer, Armin. /
Quantitative tame properties of differentiable functions with controlled derivatives
. In:
Nonlinear Analysis: Theory, Methods & Applications
. 2023 ; Vol. 237.
Beiglböck, Mathias
; Jourdain, Benjamin ; CERMICS, École et al. /
Stability of the Weak Martingale Optimal Transport Problem
. In:
Annals of Applied Probability
. 2023 ; Vol. 33, No. 6B. pp. 5382 - 5412.
Plunder, Steffen ; Simeon, Bernd. /
The mean-field limit for particle systems with uniform full-rank constraints
. In:
Kinetic and Related Models
. 2023 ; Vol. 16, No. 6. pp. 884-912.
Górny, Wojciech
. /
The trace space of anisotropic least gradient functions depends on the anisotropy
. In:
Mathematische Annalen
. 2023 ; Vol. 387, No. 3-4. pp. 1343-1365.
Górny, Wojciech
; Stefanelli, Ulisse
; Friedrich, Manuel. /
The double-bubble problem on the square lattice
. In:
Interfaces and Free Boundaries
. 2023 ; Vol. 26, No. 1. pp. 79-134.
Gröchenig, Karlheinz
; Ehler, Martin
. /
$t$-design curves and mobile sampling on the sphere
. In:
Forum of Mathematics, Sigma
. 2023 ; Vol. 11.
Haslinger, Friedrich
. /
The d-bar Neumann problem and Schrödinger operators
. Second Edition ed. Berlin : Walter de Gruyter, 2023. 323 p. (De Gruyter expositions in mathematics).
Rampf, Cornelius ; Saga, Shohei ; Taruya, Atsushi et al. /
Fast and accurate collapse-time predictions for collisionless matter
. In:
Physical Review D
. 2023 ; Vol. 108, No. 10.
Donninger, Roland
; Wallauch, David. /
Optimal blowup stability for supercritical wave maps
. In:
Advances in Mathematics
. 2023 ; Vol. 433.
Scarpa, Luca
; Stefanelli, Ulisse
. /
Rate-independent stochastic evolution equations : Parametrized solutions
. In:
Journal of Functional Analysis
. 2023 ; Vol. 285, No. 10.
Shafkulovska, Irina
; Gröchenig, Karlheinz. /
Sampling theorems with derivatives in shift-invariant spaces generated by periodic exponential B-splines
. Fourteenth International Conference on Sampling Theory and Applications 2023. 2023.
Møller, Frederik ; Besse, Nicolas ; Mazets, Igor et al. /
The dissipative Generalized Hydrodynamic equations and their numerical solution
. In:
Journal of Computational Physics
. 2023 ; Vol. 493.
Brazda, Katharina
; Kruzik, Martin
; Rupp, Fabian
et al. /
Curvature-dependent Eulerian interfaces in elastic solids
. In:
Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
. 2023 ; Vol. 381, No. 2263.
Andreolli, Beatrice ; Gröchenig, Karlheinz. /
Sampling theorems in spaces of variable bandwidth generated via Wilson basis
. 2023 International Conference on Sampling Theory and Applications, SampTA 2023. 2023. pp. 1-5
Raith, Peter
; Simon, Károly ; Prokaj, R. Dániel. /
Fractal dimensions of continuous piecewise linear iterated function systems
. In:
Proceedings of the American Mathematical Society
. 2023 ; Vol. 151, No. 11. pp. 4703–4719.
Eichmair, Michael
; Brendle, Simon. /
Proof of the Michael–Simon–Sobolev inequality using optimal transport
. In:
Journal für die Reine und Angewandte Mathematik: Crelle's journal
. 2023 ; Vol. 2023, No. 804. pp. 1-10.
Lamel, Bernhard
; Mir, Nordine ; Rond, Guillaume. /
Unique jet determination of CR maps into Nash sets
. In:
Advances in Mathematics
. 2023 ; Vol. 432.
Marasco, Addolorata ; Spera, Emiliano ; De Falco, Vittorio et al. /
An Adaptive Generalized Leaky Integrate-and-Fire Model for Hippocampal CA1 Pyramidal Neurons and Interneurons
. In:
Bulletin of Mathematical Biology
. 2023 ; Vol. 85, No. 11.
Cap, Andreas
; Hu, Kaibo. /
Bounded Poincaré operators for twisted and BGG complexes
. In:
Journal de Mathematiques Pures et Appliquees
. 2023 ; Vol. 179. pp. 253-276.
Humenberger, Johann
. /
Centroids of quadrilaterals and a peculiarity of parallelograms.
In:
At Right Angles: A resource for School Mathematics
. 2023 ; Vol. 17. pp. 90-98.
Branding, Volker
. /
On harmonic and biharmonic maps from gradient Ricci solitons
. In:
Mathematische Nachrichten
. 2023 ; Vol. 296, No. 11. pp. 5109-5122.
Branding, Volker
. /
On the Normal Stability of Triharmonic Hypersurfaces in Space Forms
. In:
Journal of Geometric Analysis
. 2023 ; Vol. 33, No. 11.
Blot, Xavier
; Li, Jianrong
. /
The amplituhedron crossing and winding numbers
. In:
Journal of Geometry and Physics
. 2023 ; Vol. 193.
Jenull, Sabrina ; Bauer, Tobias ; Silbermayr, Katja et al. /
The toxicological spectrum of the Bacillus cereus toxin cereulide points towards niche-specific specialisation
. In:
Environmental Microbiology
. 2023 ; Vol. 25, No. 11. pp. 2231-2249.
Gangl, Moritz
. /
Alternating Sign Pentagons and Magog Pentagons
. In:
Advances in Mathematics
. 2023.
Adeyemo, Praise
; Szendroi, Balázs
. /
Refined Ehrhart series and bigraded rings
. In:
Studia Scientiarum Mathematicarum Hungarica
. 2023 ; Vol. 60, No. 2-3. pp. 97-108.
Bomze, Immanuel
; Gabl, Markus
. /
Optimization under uncertainty and risk: Quadratic and copositive approaches
. In:
European Journal of Operational Research
. 2023 ; Vol. 310, No. 2. pp. 449-476.
Lamberto, Federica ; Shashikadze, Bachuki ; Elkhateib, Radwa et al. /
Low-dose Bisphenol A exposure alters the functionality and cellular environment in a human cardiomyocyte model
. In:
Environmental Pollution
. 2023 ; Vol. 335.
Schindl, Gerhard
; Nenning, David Nicolas ; Jiménez-Garrido, Javier. /
On generalized definitions of ultradifferentiable classes
. In:
J. Math. Anal. Appl.
2023 ; Vol. 526, No. 2.
Reiffenstein, Jakob. /
A quantitative formula for the imaginary part of a Weyl coefficient
. In:
Journal of Spectral Theory
. 2023 ; Vol. 13, No. 2. pp. 555-591.
Wahlen, Erik
; Weber, Jörg
. /
Global Bifurcation of Capillary-Gravity Water Waves With Overhanging Profiles and Arbitrary Vorticity
. In:
International Mathematics Research Notices
. 2023 ; Vol. 2023, No. 20. pp. 17377-17410.
Kopylova, Elena
; Komech, Alexander. /
On asymptotic stability of solitons for 2D Maxwell-Lorentz equations
. In:
Journal of Mathematical Physics
. 2023 ; Vol. 64, No. 10.
Cap, Andreas
; Doubrov, Boris ; The, Dennis. /
On C-class equations
. In:
Communications in Analysis and Geometry
. 2023 ; Vol. 30, No. 10. pp. 2231-2266.
Fischer, Vera
; Eskew, Monroe
. /
Strong independence and its spectrum
. In:
Advances in Mathematics
. 2023 ; Vol. 430.
Müller, Stefan
. /
A New Decomposition of the Graph Laplacian and the Binomial Structure of Mass-Action Systems
. In:
Journal of Nonlinear Science
. 2023 ; Vol. 33, No. 5.
Höllinger, Ilse ; Wölfl, Benjamin
; Hermisson, Joachim
. /
A theory of oligogenic adaptation of a quantitative trait
. In:
Genetics
. 2023 ; Vol. 225, No. 2.
Bredie, Kristian ; Iglesias, José A. ; Mercier, Gwenael. /
Boundedness and Unboundedness in Total Variation Regularization
. In:
Applied Mathematics and Optimization
. 2023 ; Vol. 88, No. 2.
Fischer, Vera
; Koelbing, Marlene Elisabeth ; Wohofsky, Wolfgang. /
Fresh Function Spectra
. In:
Annals of Pure and Applied Logic
. 2023 ; Vol. 174, No. 9.
Harms, Philipp ; Michor, Peter W. ; Pennec, Xavier et al. /
Geometry of sample spaces
. In:
Differential Geometry and its Application
. 2023 ; Vol. 90.
Neretin, Yurii. /
On Algebras of Double Cosets of Symmetric Groups with Respect to Young Subgroups
. In:
Mathematical Notes
. 2023 ; Vol. 114, No. 3-4. pp. 583-592.
Constantin, Adrian
; Johnson, Robin. /
On the dynamics of the near-surface currents in the Arctic Ocean
. In:
Nonlinear Analysis: Real World Applications
. 2023 ; Vol. 73.
Frouvelle, Amic ; Kanzler, Laura ; Schmeiser, Christian. /
Reversal collision dynamics
. In:
Discrete and Continuous Dynamical Systems
. 2023 ; Vol. 43, No. 10. pp. 3582-3603.
Ubeda, Francisco ; Fyon, Frederic
; Buerger, Reinhard
. /
The Recombination Hotspot Paradox : Co-evolution between PRDM9 and its target sites
. In:
Theoretical Population Biology
. 2023 ; Vol. 153. pp. 69-90.
Schindl, Gerhard
; Nenning, David Nicolas. /
Ultradifferentiable classes of entire functions
. In:
Advances in Operator Theory
. 2023 ; Vol. 8, No. 4.
Górny, Wojciech
. /
Applications of optimal transport methods in the least gradient problem
. In:
Annali della Scuola normale superiore di Pisa. Classe di scienze
. 2023 ; Vol. 24, No. 3. pp. 1817-1851.
Astuto, Clarissa ; Boffi, Daniele ; Haskovec, Jan et al. /
Asymmetry and Condition Number of an Elliptic-Parabolic System for Biological Network Formation
. In:
Communications on Applied Mathematics and Computation
. 2023.
Karagila, Asaf
; Schilhan, Jonathan
. /
Sequential and distributive forcings without choice
. In:
Canadian Mathematical Bulletin
. 2023 ; Vol. 66, No. 3. pp. 868-880.
Mayerhofer, Martin
; Lüftenegger, Marko
; Eichmair, Michael
. /
Impact of a mathematics bridging course on the motivation and learning skills of university students
. In:
International Journal of Research in Undergraduate Mathematics Education
. 2023.
Berestycki, Nathanaël
; Engelenburg, Diederik van. /
Harnack inequality and one-endedness of UST on reversible random graphs
. In:
Probability Theory and Related Fields
. 2023 ; Vol. 188. pp. 487–548.
Edletzberger, Alexandra. /
Quasi-Isometries for certain Right-Angled Coxeter Groups
. In:
Groups, Geometry, and Dynamics
. 2023.
Showing entries 401 - 450 out of 5085
First Page
Previous Page
Page
6
Page
7
Page
8
Page
9
Page
10
Page
11
Page
12
Next Page
Last Page
Research